# SDR SWAA2018092025410

- Difficulty date: September 19, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 21,564 hours, 9,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D717020001
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN LIGHTING EMERGENCY CHARGER PACK POPPED, RESET, AND POPPED AGAIN AT LOCATION M1695.  R&R BATTERY PACK CHARGER PER AMM.
